# SDR AALA20121219003

- Difficulty date: December 18, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 102,626 hours, 16,797 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER TAKEOFF, EQUIPMENT COOLING OVERHEAT LIGHT ILLUMINATED AND HAD LOUD POP/BANG.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FORWARD EQUIPMENT NUMBER ONE FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
